Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the convergence of multiple Fourier series


Author: Charles Fefferman
Journal: Bull. Amer. Math. Soc. 77 (1971), 744-745
MSC (1970): Primary 4211, 4240
DOI: https://doi.org/10.1090/S0002-9904-1971-12793-3
Cited work: Bull. Amer. Math. Soc., Volume 77, Number 2 (1971), 191--195
MathSciNet review: 0435724
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4211, 4240

Retrieve articles in all journals with MSC (1970): 4211, 4240


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12793-3